# SDR CALA9802039

- Difficulty date: November 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N59792
- Make and model: Boeing 727232
- Aircraft serial: 20646
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Support
- Part number: 69331746
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .5 INCH CRACK IN RT HORIZONTAL STABILIZER TRAILING EDGE ELEVATOR AT STA 99.79 ATTACHING HINGE SUPPORT.  THE ATTACHING HINGE SUPPORT WAS REPAIRED IAW SRM 55-10-4, PAGE 10-13 AND 51-30-2, PAGE 10.
